# SDR CALA2020102301202

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 71,332 hours, 25,069 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR SHOW ALL GREEN/RED LIGHTS W/GEAR SELECTED UP.  FOUND ALTERNATE EXTENTION DOOR AJAR.  PERFORMED HARD LANDING INSPECTION.
